Download from app store
We have detected that you are using an Ad Blocker.
PracticeUpdate is free to end users but we rely on advertising to fund our site. Please consider supporting PracticeUpdate by whitelisting us in your ad blocker.
We have sent a message to the email address you have provided, . If this email is not correct, please update your settings with your correct address.
The email address you provided during registration, , does not appear to be valid. Please update your settings with a valid address before to continue using PracticeUpdate.
Please provide your AHPRA Number to ensure that you are given the correct level of access to our site.
Published in Neurology

Journal Scan / Research · June 13, 2024

Sudden Cardiac Death or Ventricular Arrythmia in Patients Taking Levetiracetam or Oxcarbazepine

Neurology

 

Additional Info

Neurology
Sudden Cardiac Death or Ventricular Arrythmia in Patients Taking Levetiracetam or Oxcarbazepine
Neurology 2024 May 14;102(9)e209177, MR Cross, ST Savitz, LR Sangaralingham, EL So, MJ Ackerman, PA Noseworthy

From MEDLINE®/PubMed®, a database of the U.S. National Library of Medicine.

Further Reading